# SDR ASAA0080347

- Difficulty date: May 22, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND DENTS, GOUGES AND FASTENER SPACING DISCREPANCIES WERE FOUND IN LOWER AFT AREA OF THE L1 DOOR SURROUNDING SKIN PANELS AND INTERNAL DOOR JAMB DOUBLER, FS 188.5 TO 229, LONGERON 16L TO 21L.  REPLACED THE UPPER SKIN ON THE AFT SIDE OF THE L1 DOOR, THE LOWER SECTION OF THE DOOR JAMB DOUBLER, THE UPPER AFT AREA OF THE LOWER SKIN PANEL, AND LONGERON 20L FROM FS 207 TO 229 IAW ASA EA 5330-01429 AND DC9 SRM 51-10-01.  (M)
